# SDR P5CA2018062200099

- Difficulty date: June 22, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,877 hours, 20,683 cycles
- System (JASC): 2610 · Detection System
- Part: Detector Loop
- Part number: CGFT110001
- Part serial: 70279
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD CARGO DET 2 STATUS MSG DISPLAYED. REMOVED AND REPLACED NR 2 BLOWER IAW AMM 26-16-02. REMOVED AND REPLACED FWD CARGO DETECTOR LOOP 2 IAW AMM 26-16-01. OPS CK NORMAL.
